Vol. 10, No. 4, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On complete and independent sets of operations in finite algebras

Jean W. Butler

Vol. 10 (1960), No. 4, 1169–1179
Mathematical Subject Classification
Primary: 02.40
Milestones
Received: 15 December 1959
Published: 1 December 1960
Authors
Jean W. Butler